# SDR DALA2025012800666

- Difficulty date: January 26, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 77,114 hours, 29,799 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 IN REF. NRC 0467 : CORROSION ON FLOOR BEAM UPPER CHORD STA 1640 BTW LBL 5 AND RBL 35 AT CABIN PAX. CORRECTIVE ACTION: SUMMARY OF NRC 544: FLOOR BEAM UPPER CHORD STA 1640 BTW LBL 5 AND RBL 35 AT CABIN PAX WAS REPAIRED PER B757-200 SRM 53-00-51- 2R REPAIR 3 FIG.201.
